# SDR SWAA2015070841577

- Difficulty date: May 16, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CUT OUT LOWER DOOR JAMB PAN CORRODED.  REPAIRED JAMB PAN IAW SRM.
